# SDR HAI00000075

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L
- Aircraft serial: 52034
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 206033108001
- Condition: Worn
- Location: Rt Crosstube
- Part time: 1,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CROSS TUBE STRAP ASSY WORN INTO RIGHT FWD CROSS TUBE FITTING. REPLACED FITTING PER PRODUCT SUPPORT WEAR  LIMITS.
